MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

ABBOTT QUADRA ALLURE MP; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number PM3542
Medical Device Problem Codes Loose or Intermittent Connection (1371); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
During device replacement for normal battery depletion, damage was observed on the device header of the right atrial port.A different device was successfully implanted to resolve the event.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The reported event of the atrial set screw coming out of the device stuck to the wrench tip was confirmed.Analysis revealed the atrial set screw became stuck to the tip of the torque wrench and was pulled out of the device through the septum stuck to the wrench tip.This happened when the user made incorrect wrench insertions into the set screw.The wrench tip was not being aligned to go into the hex shaped inset.The physician forced the wrench tip down into the set screw inset with the corners of the wrench tip going down and becoming wedged into the set screw inset walls.This stuck the wrench in the set screw inset.When the user pulled the wrench out of the device, the set screw stuck to the tip was pulled out of the device with it.This problem is related to the user¿s incorrect use of the torque wrench.The set screw anomaly was consistent with having occurred during the procedure.

Brand Name
QUADRA ALLURE MP
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21860722
Report Number2017865-2025-40450
Device Sequence Number4719545
Product Code NKE
UDI-Device Identifier05414734510080
UDI-Public(01)05414734510080(10)P000193585(17)250831
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberPM3542
Device Lot NumberP000193585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer06/28/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown